# SDR ASOA201000551

- Difficulty date: April 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY 3 HFEL INDICATIONS NOTED ON FS 559.0 BULKHEAD WEB & CAP ANGLES AS LISTED: (1) 60 PERCENT FSH 0.2" LONG IN WEB AT RBL 18.0 WL 59.10 (2) 60 PERCENT FSH 0.1" LONG IN WEB AT RBL 9.0 WL 54.10 (3) IN CAP ANGLE RADIUS 80 PERCENT FSH 0.2" LONG BELOW LBL 18.0 VERTICAL POST. AREAS MARKED ON ACFT.  FAILS NDT INSPECTION AT THIS TIME. REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
